MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE
Model Number PERFORMA
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of missing segments from the display of the accu-chek performa meter which could impact the interpretation of the results.The customer stated that there were segments missing from the results and time fields of the display.A display check was performed and the first two digits of the results field were missing segments.After the meter was powered on the results and time fields were missing segments.There was no allegation of an adverse event.There was no misinterpretation of results.The meter was requested to be returned for investigation.

Brand Name
ACCU-CHEK PERFORMA PROF METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7991354
Report Number1823260-2018-03780
Device Sequence Number1214315
Product Code NBW
UDI-Device Identifier00365702457102
UDI-Public00365702457102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERFORMA
Device Catalogue Number05959551001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1